# SDR COMA2011080490026

- Difficulty date: August 4, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 9,700 hours, 5,992 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM DFW RECEIVED BLEED AIR DUCT WARNING MSG.  A/C DEPRESSURIZED, EMERGENCY DECLARED.  A/C RETURNED TO DFW LANDED SAFELY.  INTEROGATED MDC FOUND LOOP MT 227 FLAGGED.  INSPECTED LOOP MT 227 AND SURROUNDING LOOPS, NO DEFECTS NOTED.  PERFORMED ANTI-ICE LEAK TEST AND BLEED AIR SYSTEM LEAK TEST.  NO DEFECTS NOTED.
